MathSciNet Relay Station
MathSciNet bibliographic data
MR2115373 42B30 (35J45)
Lou, Zengjian; McIntosh, Alan Hardy space of exact forms on ${\Bbb R}^N$. Trans. Amer. Math. Soc. 357 (2005), no. 4, 1469–1496.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement